Groups with boundedly finite automorphism classes

Metadatas

Date

1984

type
Language
Identifiers
  • handle:  10670/1.9ltyw8
  • RSMUP_1984__71__273_0
  • oai:numdam.org:RSMUP_1984__71__273_0
  • citation: Rendiconti del Seminario Matematico della Università di Padova, 71, 1984, 273-286
  • MR 769443
  • Zbl 0543.20025
Organization

Cellule Mathdoc


Cite this document

Derek J. S. Robinson et al., « Groups with boundedly finite automorphism classes », Rendiconti del Seminario Matematico della Università di Padova, ID : 10670/1.9ltyw8


Metrics


Share / Export

From the same authors

Within the same disciplines